MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN PEG CMNTLS FMRL MD; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF TWIN PEG CMNTLS FMRL MD; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf anat brg lt md size 3 pma med sz 3 item# 159547, lot# 825760, oxford cementless tibia d lm item# us166576, lot# 3050478.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2022 - 00280, 3002806535 - 2022 - 00281.
 
Event or Problem Description
It was reported in a clinical study that the patient developed painful pes anserinus bursa on the left knee approximately seven years post-implantation.Patient is being treated with non-steroidal anti-inflammatory drugs.No revision or further outcome reported.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3,h6, h10.The device history records for item # 161474 lot # 3050585 were reviewed for deviations and / or anomalies with no anomalies / deviations identified.Root cause of the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF TWIN PEG CMNTLS FMRL MD
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14730785
Report Number3002806535-2022-00279
Device Sequence Number6048041
Product Code NRA
UDI-Device Identifier05019279442270
UDI-Public(01)05019279442270(17)230711(10)3050585
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/11/2023
Device Model NumberN/A
Device Catalogue Number161474
Device Lot Number3050585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight83 KG